MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes 90K Advantage; Cochlear Implant

Advanced Bionics, LLC HiRes 90K Advantage; Cochlear Implant
Model Number CI-1500-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Undesired Nerve Stimulation (1980); Wound Infection (2447)
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient reportedly experienced chronic purulent infections and partial weakness of the facial nerve.The recipient's device was explanted.During the explant surgery, the middle ear was found to be filled with inflammatory granulation tissue, and no symptoms were detected.Examination revealed otosclerosis.The mendelian bone was removed, and the inflammatory granulation tissue of the middle ear was cleaned.The procedure was performed following tympanoplasty.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HiRes 90K Advantage
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
corrina desales
28515 westinghouse place
valencia, CA 91355
MDR Report Key50437013
Report Number3006556115-2026-01039
Device Sequence Number9167977
Product Code MCM
UDI-Device Identifier07630016815805
UDI-Public(01)07630016815805(11)170215(17)190131
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2019
Device Model NumberCI-1500-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale